# SDR R61A201901200098

- Difficulty date: January 6, 2019
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 28,391 hours, 22,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003275005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-FWD WET AREA FWD LT FLOOR SILL. REMOVED AND REPLACED FWD WET AREA FWD L.HAND FLOOR SILL FR.12 TO FR.16 REF. SRM 51-40-08, SRM 51-40-02, SRM 51-23-04.  SEE W/O H6611 SN 229 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
